Alert archive / New Jersey / River Flood Warnings in 2010

River Flood Warning 77, NWS Philadelphia/Mount Holly

October 1, 2010Hunterdon County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this river flood warning at Oct 1, 2010, 8:13 AM EDT for Hunterdon County, Somerset County, New Jersey. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 1, 2010, 8:13 AM EDT (12:13 UTC)
Expired
Oct 1, 2010, 2:05 PM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly
Flood severity
Minor

Counties Hunterdon County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Branch Raritan River at Stanton (STTN4).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WGUS41 KPHI 011213
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
813 AM EDT FRI OCT 1 2010

...THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW JERSEY... 

  SOUTH BRANCH RARITAN RIVER AT STANTON AFFECTING HUNTERDON AND SOMERSET
  COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC019-035-011813-
/O.NEW.KPHI.FL.W.0077.101001T1213Z-101002T0500Z/
/STTN4.1.ER.101001T1049Z.101001T1600Z.101001T2300Z.NO/
813 AM EDT FRI OCT 1 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH BRANCH RARITAN RIVER AT STANTON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 AM FRIDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 8.0 FEET...RIGHT BANK AND APPROACH TO BRIDGE FLOODED.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

RARITAN RIVER
  STANTON          8.0    8.19  FRI 7 AM     9.5  FRI 12 PM

&&
1 follow-up statement
819 
WGUS81 KPHI 011805
FLSPHI
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MT HOLLY, NEW JERSEY
205 PM EDT FRI OCT 1 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
JERSEY...
 
  SOUTH BRANCH RARITAN RIVER AT STANTON AFFECTING HUNTERDON AND 
  SOMERSET COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS. THE 
WATER MAY BE DEEPER THAN YOU THINK.

&&

NJC019-035-011835-
/O.CAN.KPHI.FL.W.0077.000000T0000Z-101002T0500Z/
/STTN4.1.ER.101001T1049Z.101001T1300Z.101001T1453Z.NO/
205 PM EDT FRI OCT 1 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH BRANCH RARITAN RIVER AT STANTON.
* AT  1:15 PM FRIDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:53 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.7 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 5.0 FEET...MINOR LOW LAND FLOODING DOWNSTREAM OF GAGE.

$$

                   FLD      OBSERVED          FORECAST
 LOCATION          STG    STG  DAY TIME       CREST

RARITAN RIVER
  STANTON          8.0    6.28  FRI 1 PM     5.6  FRI 8 PM 

&&

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this river flood warning went out at Oct 1, 6:44 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Oct 1, 6:44 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 AM EDT FRI OCT 1 2010

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE NORTHWARD THROUGH OUR AREA THIS
MORNING BUT RECEDE NORTHEASTWARD THIS AFTERNOON. A NORTHEAST FLOW
WILL DEVELOP BEHIND THIS LOW SATURDAY AND PERSIST AS HIGH PRESSURE
WILL LIKELY REMAIN NORTH AND WEST OF OUR AREA THROUGH EARLY NEXT
WEEK. PERIODIC LOW PRESSURE COULD BE A FEATURE OFF THE MID ATLANTIC
COAST MUCH OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 5 AM...THE WIND ADVISORY WILL BE DROPPED AS THE BAND OF HEAVY
RAIN ALONG THE NEW JERSEY COAST WILL MOVE OFFSHORE...AND WINDS ARE
NO LONGER NEAR ADVISORY CRITERIA.

ALSO THE FLOOD WATCH WAS CANCELLED AS THE SITUATION HAS
TRANSITIONED TO WARNINGS...AND RAIN WILL BE ENDING SOON.

OTHERWISE...RAIN WAS ENDING RAPIDLY FROM THE SOUTHWEST AT 5 AM.

AS FROM BEFORE...THE RUC SEEMED TO BE HANDLING THIS EXTREMELY
DYNAMIC MESOSCALE RAIN AND WIND EVENT PRETTY WELL EARLY THIS
MORNING. ALSO...THE NAM UPWARD VERTICAL MOTION FIELDS, WHICH
INITIALIZED WELL, SEEMED TO CAPTURE THE EVOLUTION OF THE
PRECIPITATION BANDS. THE MAIN BAND...EMANATING FROM THE LOW OVER
LOWER CHESAPEAKE BAY AT 08Z...EXTENDED NORTHWARD UP THE DELAWARE
VALLEY ALONG A SURFACE FRONT. ANOTHER BAND DOG-LEGGED
SOUTHEASTWARD OFF THE LOWER DELMARVA PENINSULA. THIS LOW AND FRONT
WILL BE FORCED EAST OF DUE NORTH AS IT TRAVELS UP THE COAST DUE TO
THE ORIENTATION OF THE 700 HPA WINDS...WHICH ARE DIFFERENT THAN
THEY WERE THIS TIME THURSDAY MORNING AS THE CLOSED LOW WAS
OPENING. SO...THE DELAWARE VALLEY WILL CONTINUE TO GET HEAVY RAIN
FOR SEVERAL HOURS EARLY THIS MORNING AS THE MAIN BAND LIFTS ONLY
SLOWLY NORTH-NORTHEASTWARD. AREAS WHICH HAVE ALREADY RECEIVED 3 TO
5 INCHES OF RAIN WILL STAND TO RECEIVE ANOTHER 1 TO 3 INCHES AND
LOCALLY MORE THROUGH 10 TO 13Z. WITH THE SOUTHERN PRECIPITATION
AREA ORIENTED AS IT IS...AND THE ENTIRE AREA MOVING EASTWARD...
THERE IS FAIRLY HIGH CONFIDENCE THAT EASTERN NEW JERSEY WILL PICK
UP RAIN WITH THIS GO-ROUND...PERHAPS 1 OR 2 INCHES AND LOCALLY 3
THROUGH EARLY MORNING.

RAIN HAD ENDED SOUTH AND WILL END TOWARD THE NORTH FAIRLY RAPIDLY
THIS MORNING...WITH ONLY A SLIGHT CHANCE OF SHOWERS FAR NORTHEAST
BY EARLY THIS AFTERNOON.

THERE WAS NOT MUCH TO CHOOSE BETWEEN FROM THE MOS TEMPERATURES...
PREVIOUS GRIDS WERE CLOSE FOR HIGHS TODAY AS WELL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
QUIETER WEATHER AWAITS IN THE SHORT TERM. HOWEVER...THE HYDROLOGIC
IMPACTS OF THE RAIN FROM THURSDAY AND TODAY WILL EXTEND INTO THE
SHORT TERM PERIOD. THE STRONG LOW WILL BE MOVING ACROSS THE COASTAL
NEW ENGLAND AREA FRIDAY NIGHT.

UNFORTUNATELY MODEL GUIDANCE IS SHOWING THAT A PERSISTENT NORTHEAST
FLOW WILL DEVELOP OVER OUR AREA SATURDAY AND CONTINUE SUNDAY AS
HIGH PRESSURE SETTLES OVER THE WESTERN GREAT LAKES. HOWEVER...THE
ATMOSPHERE IN OUR REGION WILL BE DRIER AND MORE STABLE WITH LITTLE
IF ANY RAIN EXPECTED FRIDAY NIGHT INTO THE WEEKEND. TEMPERATURES
WILL BE A LITTLE COOL FOR THE PERIOD WITH HIGHS IN THE LOWER TO MID
60S FOR THE MOST PART...WITH LOWS IN THE MID 40S TO LOWER 50S.
TEMPERATURES WILL BE A LITTLE COOLER OVER THE SOUTHERN POCONOS.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
WHILE THE MID RANGE MODELS ARE COMING INTO BETTER AGREEMENT WITH THE
OVERALL PATTERN FOR NEXT WEEK...THERE ARE SOME PLACEMENT DIFFERENCES
THAT MAKE ALL OF THE DIFFERENCE WITH REGARD TO SENSIBLE WEATHER.
BECAUSE OF THIS...THE PRECIPITATION FORECASTS FOR MONDAY NIGHT AND
BEYOND ARE BELOW NORMAL.

THE ECMWF AND THE 1200 UTC GFS ARE STILL HANDLING THE EVOLUTION OF
THE CLOSING SYSTEM ACROSS THE TENNESSEE VALLEY DIFFERENTLY...AS THE
ECMWF REMAINS SLOWER AND MORE CLOSED OFF...WHILE THE GFS IS BIT
MORE PROGRESSIVE EARLY NEXT WEEK. SINCE THE ECMWF HAS BEEN MORE
CONSISTENT WITH ITSELF FOR THE LAST FEW RUNS...THIS IS THE MODEL OF
CHOICE FOR THE BULK OF THE THE FORECAST THROUGH NEXT WEEK.

THIS SHOULD KEEP SURFACE DEVELOPMENT OFFSHORE SUNDAY NIGHT INTO
TUESDAY NIGHT...WITH SURFACE HIGH PRESSURE IN PLACE. THE AIR-MASS
WILL MODIFY WITH TIME...BUT THERE STILL SEEMS TO BE A SHOT AT SOME
FROST ACROSS THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY SUNDAY
NIGHT.

THE SURFACE HIGH MOVES EAST TUESDAY INTO WEDNESDAY...AS THE LOW
LEVEL BAROCLINIC ZONE REMAINS JUST OFFSHORE...EAST OF THE CLOSED MID
LEVEL SYSTEM. OVERALL...TEMPERATURES SHOULD REMAIN NEAR OR JUST
BELOW NORMAL INTO WEDNESDAY.

AS MENTIONED EARLIER...THE POSITION OF THE CLOSED MID LEVEL
SYSTEM WILL BE THE KEY TO THE PRECIPITATION FORECAST. RIGHT NOW...IT
WOULD APPEAR AS THOUGH THE BEST CHANCE OF RAIN WOULD BE WITH THE
SURFACE WAVE WEDNESDAY NIGHT AND THURSDAY.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CURRENT...998MB SFC LOW AT 4AM EDT JUST N OF CAPE MAY WITH SYNOPTIC
SCALE FINE LINE COOL FRONT PASSING THRU E NJ. THREAT FOR SVR WITH
THE FINE LINE ENDS WITH WSHIFT TO GUSTY NW.

AFTER 11Z...LEFTOVER MORNING IFR AND MVFR CONDS IN WAKE OF DEPARTING
LOW WILL BECOME VFR CIGS NEAR 4000 FT BY NOON. NW WIND 25-35 KT
DURING THE DAY.

TONIGHT...VFR CLEAR.

OUTLOOK...
SATURDAY...VFR. SCT TO BKN AT 4000 FT IN THE AFTN..DIURNAL DRIVEN.

SUNDAY...VFR WITH DIURNAL CIGS 3000-4000 DEVELOPING MIDDAY.

NEXT MONDAY/TUESDAY...THERE IS UNCERTAINTY AS TO HOW FAR NORTHWEST
MVFR CONDITIONS IN RAIN WILL EXTEND FROM A LOW PRESSURE SYSTEM
PASSING TO THE SOUTHEAST OF THE TERMINALS. BECAUSE OF THE LARGE
MODEL SPREAD CONFIDENCE FOR MONDAY INTO TUESDAY SHOULD BE VIEWED
AS LOWER THAN AVERAGE.

&&

.MARINE...
TODAY...DEL BAY SCA ALL DAY AND MAY NEED TO BE EXTENDED INTO
EARLY TONIGHT. ATLC COASTAL WATERS GALE WILL CONVERT SCA AFTER 8AM
OR NEED EXTENSION AS A GALE. AM ANTICIPATING SPOTTY NW GALES NJ
AND DEL COASTS MIDDAY AND AFTERNOON...WASNT SURE IF ENOUGH TO
WARRANT GALE.

TONIGHT AND SAT...LEFTOVER MAINLY SCA SEAS ATLC COASTAL WATERS.

FOR SUNDAY INTO TUESDAY, A HIGH PRESSURE SYSTEM IS FORECAST TO
BUILD NORTH OF THE MARINE AREA ON SUNDAY AND REMAIN NEARLY STATIONARY
MONDAY AND TUESDAY. THE FORECAST MODELS ARE FORECASTING ANOTHER
SERIES OF LOW PRESSURE SYSTEMS ALONG A FRONTAL BOUNDARY EAST OF
THE CAROLINAS. THE GRADIENT BETWEEN THE TWO WILL INCREASE WINDS
AND SEAS AGAIN. CONFIDENCE ABOUT THE SCENARIO IS NOT HIGH, BUT THE
FARTHER SOUTH ALONG THE OCEAN WATERS, THE GREATER THE CHANCES FOR
SMALL CRAFT ADVISORY CONDITIONS TO OCCUR. NOTE ALSO THAT POTENCY
OF THE GALE MAY BE INCREASED SINCE THERE MAY BE A TROPICAL CONNECTION
TO THE INITIAL LOW PRESSURE SYSTEM DEVELOPING SUNDAY/MONDAY.

&&

.HYDROLOGY...
OUR 88D STP DATA WAS ABOUT 10 TO 20 PCT SHY OF REALITY...SO WE HAVE
EASILY EXCEEDED 10 INCHES OF RAIN IN ISOLATED SECTIONS OF EASTERN
PA.

THIS WAS A MAJOR RAINFALL EVENT FOR PARTS OF E PA AND N DEL AND E
MD AND NW NJ HILLS OF SUSSEX AND WARREN COUNTIES... WIDESPREAD 5 TO
8 INCH RAINS WITH ISOLATED 10.5 INCHES.

MUCH MUCH MORE DATA WILL FOLLOW IN THE PNS/S TODAY.

&&

.TIDES/COASTAL FLOODING...
MONITORING UPPER DEL AND CHES BAY THIS MORNING BUT NO FURTHER
ADVISORY OR WARNING ATTM.

EARLY NEXT WEEK...ASTRO TIDE CYCLES INCREASE AND ALL THE MODELS ARE
SUGGESTING THE ONSHORE FLOW WILL CAUSE SIGNIFICANT POSITIVE TIDAL
DEPARTURES.

ODDS FAVOR AT LEAST A MINOR OCEAN INUNDATION EVENT WITH 8 TO 10
FOOT SEAS COMPOUNDING MATTERS MONDAY AND TUESDAY ALONG THE ATLC
COAST.

&&

.CLIMATE...
SUCCESSIVE RECORD DAILY RAINFALLS YESTERDAY AND TODAY AT KABE KPHL
KILG AND ARE ALL POSTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 8 AM EDT THIS MORNING FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...O'HARA
NEAR TERM...O'HARA/
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...DRAG 642
MARINE...DRAG 642
HYDROLOGY...642
TIDES/COASTAL FLOODING...
CLIMATE...642
Hazardous weather outlook, Oct 1, 7:52 AM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
752 AM EDT FRI OCT 1 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-021200-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
752 AM EDT FRI OCT 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ONGOING STREAM FLOODING IN PARTS OF THE AREA...MAINLY IN THE LOWER
AND MIDDLE DELAWARE VALLEY...WILL OCCUR FROM THE RAIN THAT JUST
ENDED...OR IS TO END SHORTLY. SEE THE ASSOCIATED FLOOD WARNINGS
FOR SPECIFIC INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-021200-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
752 AM EDT FRI OCT 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF MINOR COASTAL FLOODING EARLY NEXT WEEK FROM
A COMBINATION OF PERSISTENT NORTHEAST WINDS BUILDING OCEAN WAVES
TO 8 FEET AND A SMALL SURGE ADDED TO THE ASTRONOMICALLY HIGH TIDES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-021200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
752 AM EDT FRI OCT 1 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A GALE WARNING MAY BE NEEDED AT SOME POINT FROM SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-021200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
752 AM EDT FRI OCT 1 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 1, 2:53 AM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
253 AM EDT FRI OCT 1 2010

NJZ001-008>010-012>015-010745-
EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
253 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...MORRIS...
HUNTERDON...SOMERSET...MERCER...MIDDLESEX AND MONMOUTH COUNTIES...

AT 251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF NEWTON TO 12 MILES WEST OF TRENTON...MOVING EAST AT 35
MPH. THE SHOWERS WILL BE NEAR LAKE TELEMARK...SKILLMAN...FLAGTOWN...
BRIDGEWATER AROUND 300 AM...KINNELON...MILLINGTON...MARTINSVILLE...
BASKING RIDGE AROUND 305 AM...PEQUANNOCK TOWNSHIP AND RIVERDALE
AROUND 310 AM.

WIND WILL SHIFT TO THE WEST AND NORTHWEST AS THE SHOWERS PASS...AND
GUSTS TO 50 MPH ARE POSSIBLE.

LAT...LON 4033 7476 4101 7475 4101 7435 4099 7429
      4089 7427 4089 7433 4086 7431 4074 7436
      4067 7445 4065 7445 4066 7440 4059 7444
      4060 7421 4047 7427 4041 7399 4047 7401
      4047 7399 4033 7396

HAYES
Special weather statement, Oct 1, 3:02 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT FRI OCT 1 2010

NJZ007>010-012-013-015>019-021>024-027-PAZ069-071-010800-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CUMBERLAND NJ-GLOUCESTER NJ-HUNTERDON NJ-MERCER NJ-
MIDDLESEX NJ-MORRIS NJ-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
302 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT WARREN...MORRIS...
HUNTERDON...SOMERSET...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...
MERCER...MIDDLESEX...PHILADELPHIA...BUCKS...MONMOUTH...CAPE MAY...
ATLANTIC AND BURLINGTON COUNTIES...

AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES EAST
OF EASTON TO 18 MILES NORTHWEST OF CAPE MAY...MOVING NORTHEAST AT 30
MPH. THE SHOWERS WILL BE NEAR VOORHEES...SPRINGDALE...SOUTH
VINELAND...SICKLERVILLE AROUND 305 AM...WOODBOURNE...MOUNT
LAUREL...BIVALVE...WOODSIDE AROUND 310 AM...YARDLEY AND MARLTON
LAKES AROUND 315 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3985 7465 3893 7494 3895 7498 3902 7496
      3911 7490 3916 7491 3918 7503 3920 7505
      3920 7510 3917 7513 3919 7516 3998 7503
      4072 7500 4077 7487 4077 7476 4034 7477
      4030 7448

HAYES
Local storm report, Oct 1, 3:16 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 AM EDT FRI OCT 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     NON-TSTM WND DMG DEPTFORD                39.83N 75.15W
09/30/2010                   GLOUCESTER         NJ   EMERGENCY MNGR

            TREE LIMBS AND WIRES DOWN. ALSO IN ELK TOWNSHIP AND
            WASHINGTON TOWNSHIP.

&&

HAYES
Special weather statement, Oct 1, 3:43 AM EDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 AM EDT FRI OCT 1 2010

NJZ001-008-010-012-013-015-010845-
MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
WESTERN MONMOUTH NJ-
343 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT SUSSEX...MORRIS...
SOMERSET...MERCER...MIDDLESEX AND MONMOUTH COUNTIES...

AT 337 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 11 MILES
NORTHWEST OF MORRISTOWN TO 2 MILES SOUTH OF SOMERVILLE TO TRENTON...
MOVING NORTHEAST AT 30 MPH. THE SHOWERS WILL BE NEAR GREEN POND...
SOUTH BRUNSWICK...WATCHUNG...SOMERSET AROUND 350 AM...SOUTH
PLAINFIELD...SOCIETY HILL...PARSIPPANY...NORTH BRUNSWICK AROUND 355
AM...NEW BRUNSWICK AND MILLTOWN AROUND 400 AM.

THE ADDITIONAL HEAVY RAIN WILL AGGRAVATE ONGOING FLOODING IN SOME
AREAS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4048 7427 4044 7422 4028 7476 4052 7466
      4099 7466 4106 7449 4104 7449 4105 7444
      4097 7427 4089 7427 4089 7433 4086 7431
      4078 7437 4074 7436 4067 7445 4065 7445
      4066 7440 4059 7444 4060 7421 4057 7420

HAYES
Special weather statement, Oct 1, 4:25 AM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EDT FRI OCT 1 2010

NJZ012>014-019>022-025>027-010930-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
425 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT CUMBERLAND...MIDDLESEX...
MONMOUTH...OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 419 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 10 MILES
SOUTHWEST OF NEW BRUNSWICK TO 14 MILES EAST OF TRENTON TO 22 MILES
WEST OF TOMS RIVER TO 21 MILES NORTHEAST OF VINELAND TO 7 MILES EAST
OF VINELAND...MOVING EAST AT 15 MPH. THE SHOWERS WILL BE NEAR
JAMESBURG...WOODRUFF...CLARKSBURG...ELWOOD AROUND 430 AM...
HELMETTA...SIX FLAGS THEME PARK...CLARKSBURG...CHATSWORTH AROUND 435
AM...SPOTSWOOD AND MANALAPAN AROUND 440 AM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS...AS WINDS
SHIFT TO THE NORTH AND NORTHWEST.

LAT...LON 3978 7408 3951 7426 3950 7433 3953 7434
      3953 7440 3946 7429 3940 7436 3935 7446
      3935 7449 3938 7446 3936 7453 3944 7503
      3965 7478 3989 7467 4017 7461 4024 7448
      4031 7460 4041 7459 4043 7449 4035 7400

HAYES
Special weather statement, Oct 1, 5:07 AM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT FRI OCT 1 2010

NJZ012>014-020-022-025>027-011000-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-
MIDDLESEX NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
507 AM EDT FRI OCT 1 2010

...SHOWERS WITH HEAVY RAINFALL WILL AFFECT MIDDLESEX...MONMOUTH...
OCEAN...ATLANTIC AND BURLINGTON COUNTIES...

AT 503 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF PERTH AMBOY TO 11 MILES NORTHWEST OF ATLANTIC CITY...
MOVING EAST AT 25 MPH. THE SHOWERS WILL BE NEAR TOMS RIVER...TINTON
FALLS...SILVERTON...SHREWSBURY AROUND 515 AM...SANDY HOOK...WEST
LONG BRANCH...WANAMASSA...TUCKERTON AROUND 520 AM...ELBERON AND WEST
BELMAR AROUND 525 AM.

AS WINDS SHIFT TO THE NORTH AND NORTHWEST...GUSTS TO 50 MPH ARE
POSSIBLE WITH THESE SHOWERS.

LAT...LON 4027 7397 3968 7412 3951 7426 3950 7433
      3953 7434 3953 7440 3949 7438 3947 7429
      3936 7440 3936 7446 3938 7446 3939 7469
      3996 7434 4010 7434 4045 7425 4046 7412
      4041 7399 4047 7402 4047 7399 4041 7396

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 8:35 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer85 min
Sep 30, 9:50 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Sussex, Warren85 min
Sep 30, 10:25 PM EDTSpecial Weather StatementPHIMorris50 min
Sep 30, 10:32 PM EDTSpecial Weather StatementPHIGloucester58 min
Sep 30, 11:04 PM EDTSpecial Weather StatementPHISussex56 min
Sep 30, 11:17 PM EDTSpecial Weather StatementPHIMorris, Somerset58 min
Sep 30, 11:20 PM EDTSpecial Weather StatementPHIHunterdon, Warren55 min
Oct 1, 12:20 AM EDTSpecial Weather StatementPHIWarren55 min
Oct 1, 1:22 AM EDTSpecial Weather StatementPHISalem53 min
Oct 1, 1:37 AM EDTSpecial Weather StatementPHIMorris, Sussex53 min
Oct 1, 2:53 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset52 min
Oct 1, 3:02 AM EDTSpecial Weather StatementPHIBurlington, Camden, Cumberland, Hunterdon, Mercer58 min
Oct 1, 3:11 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more12 hr
Oct 1, 3:29 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Mercer, Middlesex and 2 more61 min
Oct 1, 3:43 AM EDTSpecial Weather StatementPHIMiddlesex, Morris, Somerset62 min
Oct 1, 4:25 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Monmouth, Ocean65 min
Oct 1, 4:28 AM EDTAreal Flood WarningPHIAtlantic, Burlington, Cape May, Mercer, Middlesex, Monmouth and 1 more10 hr
Oct 1, 5:07 AM EDTSpecial Weather StatementPHIAtlantic, Monmouth, Ocean53 min
Oct 1, 6:37 AM EDTSmall Craft AdvisoryPHI34 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHISussex, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Warren18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon18 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIHunterdon, Mercer10 hr
Oct 1, 10:54 AM EDTRiver Flood WarningPHIMercer10 hr
Oct 1, 3:04 PM EDTAreal Flood WarningPHISomerset4 hr
Oct 1, 3:05 PM EDTRiver Flood WarningPHIMorris11 hr

Nearby

River Flood Warnings in New Jersey, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.